# SDR COM11935

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 2025000002
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK, LT MLG REPLACED LEAKING BRAKE SWIVEL FITTING.
